# SDR SWAA2023041925268

- Difficulty date: April 10, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 521CB HAS ELONGATED FASTNER HOLE.<[01] REPAIRED L/H WING PANEL 521CB IAW SRM 51-70-04;[02] INSPECTION C/W.
